Show simple item record

dc.contributor.authorAhmed, J.
dc.contributor.authorBonham, C. D.
dc.date.accessioned2020-09-25T07:23:03Z
dc.date.available2020-09-25T07:23:03Z
dc.date.issued1982-11-01
dc.identifier.citationAhmed, J., & Bonham, C. D. (1982). Optimum allocation in multivariate double sampling for biomass estimation. Journal of Range Management, 35(6), 777-779.
dc.identifier.issn0022-409X
dc.identifier.doi10.2307/3898263
dc.identifier.urihttp://hdl.handle.net/10150/646060
dc.language.isoen
dc.publisherSociety for Range Management
dc.relation.urlhttps://rangelands.org/
dc.rightsCopyright © Society for Range Management.
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjecttechniques
dc.subjectAllocation
dc.subjectMultivariate Sampling
dc.subjectbiomass estimation
dc.subjectcomputers
dc.subjectcost
dc.titleOptimum Allocation in Multivariate Double Sampling for Biomass Estimation
dc.typetext
dc.typeArticle
dc.identifier.journalJournal of Range Management
dc.description.noteThis material was digitized as part of a cooperative project between the Society for Range Management and the University of Arizona Libraries.
dc.description.collectioninformationThe Journal of Range Management archives are made available by the Society for Range Management and the University of Arizona Libraries. Contact lbry-journals@email.arizona.edu for further information.
dc.eprint.versionFinal published version
dc.description.admin-noteMigrated from OJS platform August 2020
dc.source.volume35
dc.source.issue6
dc.source.beginpage777-779
refterms.dateFOA2020-09-25T07:23:03Z


Files in this item

Thumbnail
Name:
7443-7324-1-PB.pdf
Size:
335.7Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record